Jump to content

Go2zero: getting off Wellbutrin and Prozac


Go2zero

Recommended Posts

  • Moderator

@Altostrata @arbor  @Carmie

 

Thank you all for you loving words and support. That really means something to me! 🙏

 

I was at the dentist and things look quite OK. However it is not completely clear what the problem is... He could not find a real clear cause....

The inflammation seems to be healing by itself already. The dentist said: "let the body do the work". So no antibiotics for now. And hopefully not at all. I will see how it develops and I will go to the dentist again in 11 days for a check.

 

I feel a bit better already. Unfortunately it all comes together with a wave. But maybe it is even caused by the wave. Since I feel my whole immune system is a bit struggling. I have had that before in waves. Some sudden skin problems (fungus and eczema), light colds and maybe now extra sensitive for an inflammation near my teeth....

1993    Anafranil (Clomipramine) for a few months. Later in 1993 Paxil for a few months 1993- 2006      No medication

2006   Effexor, Cymbalta, some Benzo’s. All for short periods. Later in 2006 Lexapro (escitalopram) 10 mg and shortly after Wellbutrin XR 150mg, against side effects Lexapro 

Since 2006 until end of 2015: Several times on and off Lexapro and Wellbutrin and several slight dosage changes. Mostly taken dosages: 5mg Lexapro and 150mg Wellbutrin

2016  Dosage change Lexapro from 5mg to 2,5 mg. Wellbutrin stayed om 150mg

November 2016 – April 2017 Down from 2,5mg to 0,6mg Lexapro (in steps) without much problems. Wellbutrin down from 150mg to 66mg. Also without much problems.

April 2017 – March 2019       Lexapro 0,6 mg        April 2017 - August 2018       Wellbutrin in small steps down from 66mg in to 37,5 mg . Quite heavy WD after each step.

March 2019 – May 2019 Lexapro down from 0,6 to 0,3mg then Prozac to 0,6 mg switch because severe discontinuation effects (may also have been from Wellbutrin..)    

Wellbutrin down from 37,5mg to 35,3mg 

October 2019        Seroquel 12,5 mg for 4 weeks because of extreme sleeping problems, then weaning off in 2 weeks       Prozac up dosage to 1,2 mg

March 2020     Wellbutrin in 2 steps down from 35,3mg to 33,3mg   Extreme withdrawal affects during 8 months. Stopped tapering Wellbutrin  until total off Prozac. February 2020 – November 2020   Prozac down in steps from 1,2mg to 0,57mg. 

Jan 2021 Prozac down to:  0,55> 0,53>0,51mg,   Feb 0,47mg ,  Mar 0,42mg,   Apr 0,37, longer hold because of WD symptoms July 0,36 and hold again

 

Supplements: Fish Oil (3000mg), Magnesium 100 mg, 2 drops of Lavender Oil when feeling anxiety. 50mg of L-Theanine when severe discontinuation effects caused by Wellbutrin

 

Please note this is NOT a medical advice. Discuss all your medical issues with a doctor who understands psychical drugs and really knows how to withdraw from them. I wish that you will find one.

Link to post
  • Replies 74
  • Created
  • Last Reply

Top Posters In This Topic

  • Go2zero

    44

  • brassmonkey

    14

  • ChessieCat

    5

  • Carmie

    5

Top Posters In This Topic

Popular Posts

I would hold for a while and let things settle out. You are firmly in the Endgame Taper now so it is time to really listen to your body and follow its dictates. The steady 10% a month earlier this yea

  • Moderator
On 10/13/2021 at 8:30 AM, Carmie said:

On a different subject, do you know what acupuncture points your acupuncturist is using on you?

 

She is using a very specific method. Until now she only put 2 - 4 needles around the navel. She explained me that this is a advanced and modern way of acupuncture. She says that this Navel Acupuncture is more effective and efficient than the traditional technique.

 

I just can say that the results are great. I did normal acupuncture before with several acupuncturists and this method really makes the difference.. As soon as she put the 1st needle I feel the (positive) effects of it.

1993    Anafranil (Clomipramine) for a few months. Later in 1993 Paxil for a few months 1993- 2006      No medication

2006   Effexor, Cymbalta, some Benzo’s. All for short periods. Later in 2006 Lexapro (escitalopram) 10 mg and shortly after Wellbutrin XR 150mg, against side effects Lexapro 

Since 2006 until end of 2015: Several times on and off Lexapro and Wellbutrin and several slight dosage changes. Mostly taken dosages: 5mg Lexapro and 150mg Wellbutrin

2016  Dosage change Lexapro from 5mg to 2,5 mg. Wellbutrin stayed om 150mg

November 2016 – April 2017 Down from 2,5mg to 0,6mg Lexapro (in steps) without much problems. Wellbutrin down from 150mg to 66mg. Also without much problems.

April 2017 – March 2019       Lexapro 0,6 mg        April 2017 - August 2018       Wellbutrin in small steps down from 66mg in to 37,5 mg . Quite heavy WD after each step.

March 2019 – May 2019 Lexapro down from 0,6 to 0,3mg then Prozac to 0,6 mg switch because severe discontinuation effects (may also have been from Wellbutrin..)    

Wellbutrin down from 37,5mg to 35,3mg 

October 2019        Seroquel 12,5 mg for 4 weeks because of extreme sleeping problems, then weaning off in 2 weeks       Prozac up dosage to 1,2 mg

March 2020     Wellbutrin in 2 steps down from 35,3mg to 33,3mg   Extreme withdrawal affects during 8 months. Stopped tapering Wellbutrin  until total off Prozac. February 2020 – November 2020   Prozac down in steps from 1,2mg to 0,57mg. 

Jan 2021 Prozac down to:  0,55> 0,53>0,51mg,   Feb 0,47mg ,  Mar 0,42mg,   Apr 0,37, longer hold because of WD symptoms July 0,36 and hold again

 

Supplements: Fish Oil (3000mg), Magnesium 100 mg, 2 drops of Lavender Oil when feeling anxiety. 50mg of L-Theanine when severe discontinuation effects caused by Wellbutrin

 

Please note this is NOT a medical advice. Discuss all your medical issues with a doctor who understands psychical drugs and really knows how to withdraw from them. I wish that you will find one.

Link to post
  • Moderator Emeritus
6 hours ago, Go2zero said:

@Altostrata @arbor  @Carmie

 

Thank you all for you loving words and support. That really means something to me! 🙏

 

I was at the dentist and things look quite OK. However it is not completely clear what the problem is... He could not find a real clear cause....

The inflammation seems to be healing by itself already. The dentist said: "let the body do the work". So no antibiotics for now. And hopefully not at all. I will see how it develops and I will go to the dentist again in 11 days for a check.

 

I feel a bit better already. Unfortunately it all comes together with a wave. But maybe it is even caused by the wave. Since I feel my whole immune system is a bit struggling. I have had that before in waves. Some sudden skin problems (fungus and eczema), light colds and maybe now extra sensitive for an inflammation near my teeth....


I’m so glad to hear that everything went well at the dentist Go2zero, 

 

I’m sorry to hear you’re in a wave, I hope you stabilise soon. I’m glad you don’t have to take antibiotics for now. Have you tried taking some coconut oil? It’s antiviral, antifungal and antibacterial. I wonder if it might help with the fungal skin condition and  hindering the colds a little? It might also be of benefit with your dental problems. I’ve used it with success even on ear infections. Are you on an anti-candida diet for the fungal problem?

6 hours ago, Go2zero said:

 

She is using a very specific method. Until now she only put 2 - 4 needles around the navel. She explained me that this is a advanced and modern way of acupuncture. She says that this Navel Acupuncture is more effective and efficient than the traditional technique.

 

I just can say that the results are great. I did normal acupuncture before with several acupuncturists and this method really makes the difference.. As soon as she put the 1st needle I feel the (positive) effects of it.


She sounds great Go2zero, I’m glad she’s able to help you. I’ve never heard of navel acupuncture, I’ll have to check it out. 
 

Have a happy day Go2zero🧡

Been on antipsychotics, benzos, ADs and opiates for chronic pain. 

Was cold turkeyed and put on and off lots of things.Was suicidal n ended up in a psych ward because of akathisia from WDs. Can’t remember what I was put on but when I was released still had severe akathisia n was suicidal again. Back to the ward and more meds. Tapered off one and have been trying to taper off Seroquel since. It’s been many years of tapering. .

Tapered from 300mg of Seroquel to 7.5mg./2019:➡️ March 10=7.25mg ✔️  
April 17=7.0✔️ June 5th=6.75✔️ July 14th=6.50✔️Aug 28=6.25✔️

Oct 10=6.20 ✔️ Oct21=6.0✔️Dec16=5.80 ✔️                                
 2020➡️Jan 21=5.60✔️April 2=5.40✔️May 29=5.20✔️Aug14= 5.0 ✔️Sep 29=4.80✔️
 2021➡️ Jan 31=4.60 mg✔️April 24=4.40mg✔️Jul17=4.30mg ✔️Sep 8=4.20✔️ Oct 11=4.15✔️

 

I AM NOT A MEDICAL PROFESSIONAL. These are my own views based on what I’ve experienced myself.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy